Iterative approximation of fixed points of nonexpansive mappings with starshaped domain

Jürgen Schu

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 277-282
  • ISSN: 0010-2628

How to cite

top

Schu, Jürgen. "Iterative approximation of fixed points of nonexpansive mappings with starshaped domain." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 277-282. <http://eudml.org/doc/17845>.

@article{Schu1990,
author = {Schu, Jürgen},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {iterative process for approximation of a fixed point of a nonexpansive mappings with starshaped domain; reflexive Banach space; weakly sequentially continuous duality mapping; nonexpansive self-mapping},
language = {eng},
number = {2},
pages = {277-282},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Iterative approximation of fixed points of nonexpansive mappings with starshaped domain},
url = {http://eudml.org/doc/17845},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Schu, Jürgen
TI - Iterative approximation of fixed points of nonexpansive mappings with starshaped domain
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 277
EP - 282
LA - eng
KW - iterative process for approximation of a fixed point of a nonexpansive mappings with starshaped domain; reflexive Banach space; weakly sequentially continuous duality mapping; nonexpansive self-mapping
UR - http://eudml.org/doc/17845
ER -

References

top
  1. J. Diestel, Geometry of Banach Spaces - Selected Topics, Lecture Notes In Mathematics 485, Springer-Verlag, Berlin, Heidelberg, New York, 1975. (1975) Zbl0307.46009MR0461094
  2. B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967), 957-961. (1967) Zbl0177.19101MR0218938
  3. J.-P. Gossez E. Lami Dozo, Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific J. Math. 40 (3) (1972), 565-572. (1972) Zbl0223.47025MR0310717
  4. G. Müller J. Reinermann, Fixed point theorems for pseudocontractive mappings and a counterexample for compact maps, Comment. Math. Univ. Carolinae 18 (2) (1977), 281-298. (1977) Zbl0349.47047MR0448173
  5. S. Reich, Asymptotic behaviour of contractions in Banach Spaces, J. Math. Anal. Appl. 44 (1973), 57-70. (1973) Zbl0275.47034MR0328689
  6. J. Reinermann, Approximation von Fixpunkten, Studia Math. 39 (1971), 1-15. (1971) Zbl0219.47056MR0305164

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.